# SDR GAIA04099

- Difficulty date: September 10, 2004
- Submitted: November 19, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Nlg Uplock
- Component: Uplock, Boeing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND NLG UPLOCK ACTUATOR FITTING, CRACKED.  REF FASI NR 86355, REMOVED AND REPLACED NLG UPLOCK ACTUATOR FITTING IAW SRM 51-30-2.
